MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC CUSTOM LEGACY TITANIUM ABUTMENT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC CUSTOM LEGACY TITANIUM ABUTMENT; DENTAL IMPLANT
Catalog Number 8045-31-XX
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), after clinical procedure, product fit issue was observed.
 
Additional Manufacturer Narrative
Patient age, weight, oral hygiene and bone quality are unknown implant and explant dates are unknown lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.

Brand Name
CUSTOM LEGACY TITANIUM ABUTMENT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key16440937
Report Number3001617766-2023-00761
Device Sequence Number19614447
Product Code NHA
UDI-Device Identifier10841307116851
UDI-Public10841307116851
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K192218
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8045-31-XX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date02/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale